Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

katiesko

Member
  • Total Reviews

    1
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About katiesko

  • Rank
    Junior Member
  • Birthday March 1

Profile Information

  • Gender
    Female
  1. Hi everyone! It's been a while since I've been on Accutane and I'm finally on a new oral medication as well as new topicals. Now I'm on sulfamethoxazole-tmp (commonly know as Bactrim/Septra) and for a topical, I'm using clindamycin phosphate topical lotion 1%. I've been on this drug for 2 weeks now, and my skin is pretty smooth right now. Of course, as with most drugs, it gets a lot worse before it starts improving. The breakouts were making me crazy for about a week and a half. I was starting
  2. katiesko

    Made me lose hope

    Made me lose hope

    I was clear when it was over for a short amount of time Cheap with insurance Severly chapped lips & dry skin Joint Pains & Headaches Reoccurring acne after Accutane So I tried A LOT of different oral anti-biotics and many different topical creams for my acne and nothing was working. I have moderate inflammatory acne and I told my dermatologist I would take anything at this point to get rid of it. She told me that Accutane is my best bet so of course I agreed. I'm only 14 and my mom was v
  3. It's been a while since I've posted anything, and really I have A LOT to share about my experiences with Accutane. Using Accutane wasn't that bad for me. Some side effects were very noticable, like the dry skin and very chapped lips. After my 6 months were up, I did have pretty clear skin. I had a lot of the scars but nothing huge. I was put on Aczone for morning use. i did that for a couple of months when I recently realized my acne was coming back, bigger and worse than before Accutane. I was
  4. katiesko

    Back Pains... Anyone Else?

    I will mention it to my doctor, and it's day 11 for me today! Yes, I'm also on 20 mgs and so far my side effects are: dry lips, back pains, and little head aches here and there. Good luck to youuu!!
  5. katiesko

    Back Pains... Anyone Else?

    Alright, i'll try stretching, but it's not exactly a "good" feeling. I'll put icy-hot on it too, thanks for the info though!!
  6. katiesko

    Back Pains... Anyone Else?

    well I put icy-hot on it last night so it doesn't hurt that bad today... yesterday the pain was pretty bad. Sometimes I couldn't straighten my back all the way..
  7. katiesko

    Back Pains... Anyone Else?

    So for you it went away after a month? I'm only on 20 mgs right now.. i really hope it goes away... It's really painful at the moment.
  8. Read my blog & look through my gallery.. I post about my Claravis (accutane) journey at least once a week.

    1. Hey everyone! So it's basically day 8 for me of my claravis journey and I'm having really bad back pains. I don't know if it's from sleeping in a bad position or if it's from the drug, because back pains are a side effect of the drug. If it is from the drug, are those side effects supposed to come that early? I have no idea to be honest. It hurts a lot and I'm not used to having such an intense pain in my back. It's especially inconvenient that I have these back pains because tomorrow I'll be wa
    2. So one of the most common side effects with Claravis (Accutane) is dry lips. I don't know about any other Accutane users but I find it extremely annoying. I wake up in the morning and my lips are so chapped. I wear chapstick 24/7 and I don't know... I just doesn't help me. I wear chapstick before I go to bed and just as I wake up because that's when my lips are at their worst. Then I continuously reapply my chapstick every 2 hours. The chapstick I use is "Nivea: Hydrating lip care, sunscreen
    3. I think the reason I have acne is because of my father's death. It was the end of 4th grade when he died. That's when I started to get a stray pimple or 2... I was only 9. Once school started up, people were asking me about it and I was getting more homework which added onto my stress and anxiety. I had to get a counselor in school to talk about my feelings about it, not because I needed one although it really did help me with the mourning process. It was because all kids who lost someone imp
    4. katiesko

      Day 7 Of Claravis.

      well, i haven't been experiencing strange pains although i have been having more frequent headaches. I feel somewhat normal. I mean, It's hard not to focus on whether something is working or not on your skin. In the past after getting an oral medication, I'd spend at least 30 minutes staring at my skin to make sure the drug was working. I pray that it will! I've been struggling with acne for over 2 years now and good luck to you too! I started on 20 mgs too. Well, I hope everything's okay with
    5. Day 7 of Claravis... read my blog & look through my gallery to see my experiences so far. (:

      1. So it's Day 7 of my journey on Claravis (Accutane) and my acne is getting substantially red. It's starting to get dry but it's also smoothing down. My lips are really dry despite using Nivea hydrating lip care chapstick. I wash my face with Cetaphil Foaming Face Wash and moisturize with the Cetaphil Lotion. (You could find all Cetaphil products at CVS or a local pharmacy.) For make up, I use neutrogena & almay products because they're non-comedogenic, which means it won't clog your pores. It
      ×